Items where Author is "Li, CJ"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 6.

Journal article

LI, C.J., LI, Z., NIE, Y.Y. and EVANS, D.J., 2004. Generalized AOR method for the augmented system. International Journal of Computer Mathematics, 81 (4), pp. 495-504. ISSN 0020-7160

LI, C.J., LI, Z., SHAO, X.H., NIE, Y.Y. and EVANS, D.J., 2004. Optimum parameter for the SOR-like method for augmented systems. International Journal of Computer Mathematics, 81 (6), pp. 749-763. ISSN 0020-7160

LI, C.J. and EVANS, D.J., 2002. GSOR method for the equality constrained least squares problems and the generalized least squares problems. International Journal of Computer Mathematics, 79 (8), pp. 955-960. ISSN 0020-7160

LI, C.J. and EVANS, D.J., 2002. Note to the mixed-type splitting iterative method for the positive real linear system. International Journal of Computer Mathematics, 79 (11), pp. 1201-1209. ISSN 0020-7160

LI, C.J. and EVANS, D.J., 2002. Preconditioned conjugate gradient method and generalized successive overrelaxation method for the least squares problems. International Journal of Computer Mathematics, 79 (5), pp. 593-602. ISSN 0020-7160

LI, C.J., LIANG, X.L. and EVANS, D.J., 2001. An iterative method for the positive real linear system. International Journal of Computer Mathematics, 78 (1), pp. 153-163. ISSN 0020-7160

This list was generated on Mon Nov 29 05:29:04 2021 UTC.